# SDR SWIA201230032

- Difficulty date: March 10, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 35,030 hours, 50,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SEAT 5A COMING LOOSE.  (FLT 5553)  REPLACED EMERGENCY EXIT SIGN AT SEAT 5A.
